MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT
Catalog Number 826850
Medical Device Problem Codes Failure to Transmit Record (1521); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
2 of 2 reports (same failure, different patients).Other mfg report number: 3013886523-2025-00254.A facility reported: "codman catheter did not produce readings on the cerelink monitor.In both situations, the patients had been under continuous monitoring for an extended period, and the issue did not appear to be related to transport or repositioning; the interruptions seem to occur spontaneously.This report is for the second patient/event: "the monitor displayed a ¿check cable sensor¿ alarm, again with no icp reading.The monitor and cable were replaced, and although the system recognized a connection, the error message remained.The catheter was intact and had been functioning well prior to the event." "case required reassessment and intervention due to concerns about elevated icps, highlighting the critical impact of losing reliable monitoring.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.The microsensor (id unknown) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23095837
Report Number3013886523-2025-00255
Device Sequence Number18517620
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(17)261031(10)7468742
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number7468742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/28/2025
05/26/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/14/2025
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown